, Volume 38, Issue 2, pp 133-141

Quasi-Newton methods with factorization scaling for solving sparse nonlinear systems of equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we present a Quasi-Newton type method, which applies to large and sparse nonlinear systems of equations, and uses the Q-R factorization of the approximate Jacobians. This method belongs to a more general class of algorithms for which we prove a local convergence theorem. Some numerical experiments seem to confirm that the new algorithm is reliable.

Zusammenfassung

Wir stellen in dieser Arbeit ein Verfahren vom Quasi-Newton-Typ für große, dünnbesetzte nichtlineare Gleichungssysteme vor, das die QR-Faktorisierung der näherungsweisen Jacobi-Matrix benutzt. Das Verfahren gehört zu einer allgemeinen Klasse von Algorithmen, für die wir die lokale Konvergenz beweisen. Einige numerische Experimente deuten auf die Verläßlichkeit des neuen Algorithmus hin.